# SDR AALA202509083039

- Difficulty date: August 19, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 94,884 hours, 12,364 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT WING LEADING EDGE SUPPORT BEAM LOCATED BETWEEN ISS 244.08 AND ISS 321.78 INTERNAL STRUCTURE. PERFORMED PERMANENT REPAIR ON SUPPORT BEAM PER SRM 57-41-02-2R PROCEDURE 1.
